Benjamin Gunby

I am currently a sixth-year graduate student at Harvard University studying mathematics. My PhD advisor is Yufei Zhao. You can find my CV here.

Papers and Publications

Benjamin Gunby, Upper Tails of Subgraph Counts in Sparse Regular Graphs,, 2020.

Maxwell Fishelson and Benjamin Gunby, Generalized Pattern Avoidance via Hypergraph Containers, in submission to Electronic Journal of Combinatorics,, 2019.

Benjamin Gunby and Dömötör Pálvölgyi, Asymptotics of Pattern Avoidance in the Klazar Set Partition and Permutation-Tuple Settings, European Journal of Combinatorics, Vol. 82,, 2017.

Benjamin Gunby, Alexander Smith, and Allen Yuan, Irreducible Canonical Representations in Positive Characteristic, Research in Number Theory, Vol. 1:3,, 2014

Lynn Chua, Benjamin Gunby, Soohyun Park, and Allen Yuan, Proof of a Conjecture of Guy on Class Numbers, International Journal of Number Theory, Vol. 11, Iss. 4,, 2014.

Axel Bacher, Antonio Bernini, Luca Ferrari, Benjamin Gunby, Renzo Pinzani, Julian West, The Dyck Pattern Poset, Discrete Mathematics, Vol. 321, pp. 12-23, 2014.

Benjamin Gunby, The Maximal Length of a $k$-Separator Permutation, Electronic Journal of Combinatorics, Vol. 21, Iss. 3, #P3.19,, 2014.